# SDR QXEA2011122801443

- Difficulty date: December 21, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32P IS CORRODED BETWEEN STA -30.0 AND -18.25.  REMOVED CORROSION IAW SRM 51-21-00-00-02, MIN REMAINING THICKNESS .034"  CONFIRMED AREA CRACK FREE REF NTM 51-00-02-250-801.  CONFIRMED AREA CRACK FREE REF NTM 51-00-02-250-801 AND 51-00-01-250-801.  FOUND TO BE IN LIMITS IAW RD 8/4-53-4179.  TREATED, PRIMED AND PAINTED IAW RD 8/4-53-4179.
